# SDR MASA200400476

- Difficulty date: August 26, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 14,530 hours, 11,073 cycles
- Engine: Ge CF343B1
- Engine time: 14,518 hours, 11,074 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 1 ENG N2 VIB.  MAINTENANCE WAS ABLE TO DETERMINE THAT THE VIBRATION WAS TRANSIENT AND ALLOWABLE FOR 10 CYCLES PER GE MAINTENANCE MANUAL.
